×

p-adic interpolation. (English) Zbl 0429.12012

MSC:

11S80 Other analytic theory (analogues of beta and gamma functions, \(p\)-adic integration, etc.)
30G06 Non-Archimedean function theory
11S85 Other nonanalytic theory
41A05 Interpolation in approximation theory

Citations:

Zbl 0421.12020
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] K. Mahler, ?An interpolation series for a continuous function of a p-adic variable,? J. Reine Angew. Math.,199, 23-34 (1958). · Zbl 0080.03504
[2] Y. Amice, ?Interpolation p-adique,? Bull. Soc. Math. France,92, 117-180 (1964).
[3] Yu. I. Manin, p-Adic Automorphic Functions [in Russian], Vol. 3, Current Problems of Mathematics, Moscow (1974).
[4] M. Lazard, ?Les zeros des fonctions analytiques d’une variable sur un corps value complet,? Publs IHES,14, 47-75 (1962).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.